| Model Number |
M0061921210 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra stent was used during a procedure.The event date was not reported.According to the complainant, during unpacking, the device was found broken.The procedure was successfully completed with a use of another polaris ultra stent.There was no serious injury, nor were there any adverse patient effects reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available; a supplemental report will be submitted.
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra stent was used during a procedure.The event date was not reported.According to the complainant, during unpacking, the device was found broken.The procedure was successfully completed with a use of another polaris ultra stent.There was no serious injury, nor were there any adverse patient effects reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available; a supplemental report will be submitted.Corrected information received on 08aug2019.The patient's condition was reported to be stable.
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 07/01/2019 as no event date was reported.Block f10; h6: problem code and device code 1069 captures the reportable event of stent shaft broken.Block h10: a polaris ultra stent was returned for analysis.A visual evaluation of the returned device revealed that the stent was not detached.The proximal section (bladder pigtail) was found to be torn and the suture string was not returned for analysis.Based on product analysis, and all compiled information, the most probable cause of this event is no problem detected since the complaint included a returned device review (visual, physical) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.Block h11: correction to 10: block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.Correction to b5: event.Correction to e1 initial reporter phone number and city.
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 07/01/2019 as no event date was reported.Block f10; h6: problem code and device code 1069 captures the reporatble event of stent shaft broken.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.Block h11: correction to 10: block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.
Event or Problem Description